Publication
Title
Data mining for longitudinal data under multicollinearity and time dependence using penalized generalized estimating equations
Author
Abstract
Language
English
Source (journal)
Computational statistics and data analysis / International Association for Statistical Computing. - Amsterdam, 1983, currens
Publication
Amsterdam : North-Holland, 2014
ISSN
0167-9473 [print]
1872-7352 [online]
Volume/pages
71(2014), p. 667-680
ISI
000328869000050
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 06.02.2014
Last edited 22.06.2018
To cite this reference